# SDR DXTA2020082604025

- Difficulty date: August 26, 2020
- Submitted: August 31, 2020
- Operation: Air carrier
- Aircraft: N542QS
- Make and model: Cessna 680A
- Aircraft serial: 680A0091
- Aircraft time: 3,103 hours, 2,062 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Uplock Switch
- Condition: Out Of Adjust
- Location: Nlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

DURING GEAR RETRACTION WE RECIEVED AMBER CAS "GEAR DISAGREE N". THE GEAR SYNOPTIC ON EICAS SHOWED MAIN GEAR UP, BUT NOSE GEAR HAD A SQUARE HASHED SYMBOL.  CHECKLIST COMPLETED, 3 GREEN UPON GEAR EXTENSION.  SIGN OFF.  FOUND NLG UPLOCK SWITCH OUT OF ADJUSTMENT.  ADJUSTED SWITCH AND PERFORMED 25 GEAR RETRACTION AND EXTENSION CYCLES WITH NO DEFECTS NOTED, REF CE680A AMM 32--00-00 AND 32-32-10.
